| Model Number |
48145 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a mc3 nautilus extracorporeal membrane oxygenation (ecmo) oxygenator, it was reported prior to setting it on patient, the water wasn't flowing through the device from the heater cooler.The customer then tried two different cardio quip heater coolers and again noted water was not flowing through the nautilus.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the circuit was primed for about 2 hours at most.The circuit was primed with saline.There were no anti-coagulants or drugs used during prime.There were no damage to the packaging.There was no damage identified to the device.
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Device evaluation summary: visual inspection of the 1 returned device shows no evidence of any outward signs of any damage.Reason for return was undetermined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.